# SDR FDEA201403050452

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 38,525 hours, 18,155 cycles
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 32344103
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACCELERATING ABOVE 10,000 & 250 KTS, NR 1 ENGINE THRUST REVERSER UNLOCK ILLUMINATED STEADY.  ALL OTHER  INDICATIONS NORMAL.  TROUBLESHOT IAW TSM 78-31-00, FOUND THE RT MASTER ACTUATOR SECONDARY LOCK SWITCH INOPERATIVE.  REMOVED AND REPLACED THE NR 1 ENGINE RT MASTER ACTUATOR SECONDARY LOCK SWITCH IAW MM 78-31-16-04, OPS CHECKED GOOD.
